# SDR SWIA202156586

- Difficulty date: February 12, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605 FRAME LOWER FLANGE AT STGR19R IS CRACKED (MARKED)   (C-CHECK) RO 3/2/2021   COMPLIED WITH MHIRJ REO 601R-53-61-7574 REV -- DATED 2021-02-23.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  NO LEAKS NOTED
